Performance analysis of an M/G/1 retrial queue with non-persistent calls, two phases of heterogeneous service and different vacation policies.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
90B22
Keywords: essential service, non-persistent calls, vacation time, two phases of heterogeneous service
Keywords: essential service, non-persistent calls, vacation time, two phases of heterogeneous service
@article{IJOPCM_2009__2_2_222818,
author = {Kumar, M.Senthil and Arumuganathan, R.},
title = {Performance analysis of an {M/G/1} retrial queue with non-persistent calls, two phases of heterogeneous service and different vacation policies.},
journal = {International journal of open problems in computer science and mathematics},
pages = {196},
year = {2009},
volume = {2},
number = {2},
zbl = {1230.90066},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_222818/}
}
TY - JOUR AU - Kumar, M.Senthil AU - Arumuganathan, R. TI - Performance analysis of an M/G/1 retrial queue with non-persistent calls, two phases of heterogeneous service and different vacation policies. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 196 VL - 2 IS - 2 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_222818/ LA - en ID - IJOPCM_2009__2_2_222818 ER -
%0 Journal Article %A Kumar, M.Senthil %A Arumuganathan, R. %T Performance analysis of an M/G/1 retrial queue with non-persistent calls, two phases of heterogeneous service and different vacation policies. %J International journal of open problems in computer science and mathematics %D 2009 %P 196 %V 2 %N 2 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_222818/ %G en %F IJOPCM_2009__2_2_222818
Kumar, M.Senthil; Arumuganathan, R. Performance analysis of an M/G/1 retrial queue with non-persistent calls, two phases of heterogeneous service and different vacation policies.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 196. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_222818/